# SDR CALA2014091501237

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 33,836 hours, 11,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 147A8540U7
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR Z ANGLE HAS CORROSION BS 954 - 995.  R & R DAMAGED ANGLE IAW SRM 51-40-02 & DWG 147A8501 REV B.
